# SDR DXTA2025050503366

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0366
- Aircraft time: 1,627 hours, 1,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: CABIN DOOR WILL NOT CLOSE FULLY USING ELECTRIC LIFT MOTOR. RAN QRH CHECKLIST AA3, DOOR CLOSED FULLY USING THE OVERRIDE SWITCH. AMBER CAS "CHECK DOORS" AND "CABIN DOOR OPEN" REMAINED ILLUMINATED. DOWNLOADED ARES FILE AND SENT TO MCC. CORRECTIVE ACTION: REMOVED & REPLACED MED GEAR MOTOR IAW CE-680A AMM 52-15-05 RESOLVING THE LIFITNG ISSUE REMOVED & REPLACED MED MONITOR PCB IAW CE-680A AMM 24-60-10 RESOLVING THE "CHECK DOORS" AND "CABIN DOOR OPEN" AMBER CAS MESSAGES. REMOVED AND REPLACED MED WIRING HARNESS THAT WAS FOUND DAMAGED DURING TROUBLESHOOTING CE-680A AMM 52-00-00. ALL OPS CHECK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME.
